# SDR SWI2023F00370

- Difficulty date: July 24, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER, HAS A PREVIOUS REPAIR WITH CUT OUT AND OVER SIZED FASTENERS NOT COMMON TO NEW INNER SKIN     (C-CHECK RO 9/13/2023)    REMOVED AND REPLACED PAX DOOR AFT FORMER IAW CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, & DWG 601R31702 REV -N, COMPLIED WITH 51-900-1002-SKY, LEAK CHECK PASSED
